MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3928/0279-3695-19970401-19

Медицинская библиотека · Journal of psychosocial nursing and mental health services · 1997

Catastrophic consequences secondary to psychotropic drugs, Part 1.

Keltner N L

СтатьяОбзорПеревод пока не подготовлен

Аннотация

The use of psychotropic drugs has dramatically changed the lives of many; yet as often occurs with technological advances, negative outcomes can be encountered. Potentially fatal reactions to neuroleptic drugs and serotonin-enhancing agents (e.g., antidepressants) have been presented in Part 1, with the intent of alerting and informing psychiatric nurses. Part 2 will complete this series on catastrophic consequences of psychotropic drugs with a discussion of agranulocytosis and lithium toxicity.

Для цитирования: Keltner N L. Catastrophic consequences secondary to psychotropic drugs, Part 1.. Journal of psychosocial nursing and mental health services. 1997. DOI: 10.3928/0279-3695-19970401-19.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.